UNIGE document Preprint
previous document  unige:41797  next document
add to browser collection
Title

Nonparametric estimation of copulas for time series

Authors
Fermanian, Jean-David
Year 2003
Description 44 p.
Identifiers
Full text
Article (Author postprint) (3.3 MB) - public document Free access
Structures
Citation
(ISO format)
FERMANIAN, Jean-David, SCAILLET, Olivier. Nonparametric estimation of copulas for time series. 2003, vol. 5, n° 3, p. 25-54. https://archive-ouverte.unige.ch/unige:41797

396 hits

256 downloads

Update

Deposited on : 2014-11-14

Export document
Format :
Citation style :